# SDR SIMA20140521002

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 29,393 hours, 25,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ABNORMAL BRAKING EFFECTIVENESS.  BRAKES NOT STOPPING ACFT NORMALLY, LT BRAKES WARMER THAN RT BRAKES.  BRAKES MAKING NOISE DURING TAXI IN.  DOWNLOADED CMC NO CURRENT RELEVANT MESSAGES NOTED. CLEARED CMC IAW AMM 45-45-00.  BLED NORMAL BRAKE SYS IAW AMM 32-40-00 BRAKE SYS FNC GOOD IAW AMM 32-41-00.
